`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Limit cycle bifurcations near generalized homoclinic loop in piecewise smooth differential systems
Pages: 2803 - 2825, Issue 5, May 2016

doi:10.3934/dcds.2016.36.2803      Abstract        References        Full text (342.4K)           Related Articles

Lijun Wei - Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China (email)
Xiang Zhang - Department of Mathematics and MOE-LSC, Shanghai Jiao Tong University, Shanghai, 200240, China (email)

1 R. Asheghi and H. Zangeneh, Bifurcation of limit cycles for a quintic Hamiltonian system with a double cuspidal loop, Comput. Math. Appl., 59 (2010), 1409-1418.       
2 A. Atabaigi, H. Zangeneh and R. Kazemi, Limit cycle bifurcation by perturbing a cuspidal loop of order 2 in a Hamiltonian system, Nonlinear Anal., 75 (2012), 1945-1958.       
3 M. di Bernardo, C. J. Budd, A. R. Champneys and P. Kowalczyk, Piecewise-Smooth Dynamical Systems, Theory and Applications, Springer-Verlag, London, 2008. Available from: http://zh.bookzz.org/book/1174967/8d438a.       
4 B. Brogliato, Nonsmooth Impact Mechanics, Lecture Notes in Control and Information Sciences, 220, Springer-Verlag, Berlin, 1996.       
5 C.A. Buzzi, T. de Carvalho and M.A. Teixeira, Birth of limit cycles bifurcating from a nonsmooth center, J. Math. Pures Appl., 102 (2014), 36-47.       
6 C. A. Buzzi, J. C. R. Medrado and M. A. Teixeira, Generic bifurcation of refracted systems, Adv. Math., 234 (2013), 653-666.       
7 C. Buzzi, C. Pessoa and J. Torregrosa, Piecewise linear perturbations of a linear center, Discrete Contin. Dyn. Syst., 33 (2013), 3915-3936.       
8 F. Dumortier and C. Li, Perturbations from an elliptic Hamiltonian of degree four II. cuspidal loop, J. Differential Equations, 175 (2001), 209-243.       
9 A.F. Filippov, Differential Equations with Discontinuous Right hand Sides, Kluwer Academic, Netherlands, 1988. Available from: http://zh.bookzz.org/book/1049223/dbd89b.       
10 M. Han and W. Zhang, On Hopf bifurcation in non-smooth planar systems, J. Differential Equations, 248 (2010), 2399-2416.       
11 M. Han, J. Yang and D. Xiao, Limit cycle bifurcations near a double homoclinic loop with a nilpotent saddle, Internat. J. Bifur. Chaos, 22 (2012), 1250189, 33pp.       
12 M. Han, H. Zang and J. Yang, Limit cycle bifurcations by perturbing a cuspidal loop in a Hamiltonian system, J. Differential Equations, 246 (2009), 129-163.       
13 A. Jacquemard and M. A. Teixeira, Periodic solutions of a class of non-autonomous second order differential equations with discontinuous right-hand side, Phys. D, 241 (2012), 2003-2009.       
14 D. John and W. Simpson, Bifurcations in Piecewise-smooth Continuous Systems, World Scientific, Singapore, 2010. Available from: http://zh.bookzz.org/book/1270815/2cadf8.
15 R. Kazemi and H. Zangeneh, Bifurcation of limit cycles in small perturbations of a hyperelliptic Hamiltonian system with two nilpotent saddles, J. Appl. Anal. Comput., 2 (2012), 395-413. Available from: http://jaac-online.com/index.php/jaac/article/view/96.       
16 M. Kunze, Piecewise Smooth Dynamical Systems, Springer-Verlag, Berlin, 2000.       
17 F. Liang and M. Han, Limit cycles near generalized homoclinic and double homoclinic loops in piecewise smooth systems, Chaos Solitons Fract., 45 (2012), 454-464.       
18 F. Liang, M. Han and X. Zhang, Bifurcation of limit cycles from generalized homoclinic loops in planar piecewise smooth systems, J. Differential Equations, 255 (2013), 4403-4436.       
19 X. Liu and M. Han, Bifurcation of limit cycles by perturbing piecewise Hamiltonian systems, Internat. J. Bifur. Chaos, 20 (2010), 1379-1390.       
20 J. Llibre, B. D. Lopes and J. R. De Moraes, Limit cycles for a class of continuous and discontinuous cubic polynomial differential systems, Qual. Theory Dyn. Syst., 13 (2014), 129-148.       
21 J. Llibre, E. Ponce and F. Torres, On the existence and uniqueness of limit cycles in Liénard differential equations allowing discontinuities, Nonlinearity, 21 (2008), 2121-2142.       
22 J. Llibre, M. Ordóñez and E. Ponce, On the existence and uniqueness of limit cycles in planar continuous piecewise linear systems without symmetry, Nonlinear Anal. Real World Appl., 14 (2013), 2002-2012.       
23 J. Llibre, E. Ponce and X. Zhang, Existence of piecewise linear differential systems with exactly $n$ limit cycles for all $n\in \mathbb N$, Nonlinear Anal., 54 (2003), 977-994.       
24 J. Llibre, P. R. da Silva and M. A. Teixeira, Study of singularities in nonsmooth dynamical systems via singular perturbation, SIAM J. Appl. Dyn. Syst., 8 (2009), 508-526.       
25 D. Pi, J. Yu and X. Zhang, On the sliding bifurcation of a class of planar Filippov systems, Internat. J. Bifur. Chaos, 23 (2013), 1350040, 18pp.       
26 D. Pi and X. Zhang, The sliding bifurcations in planar piecewise smooth differential systems, J. Dyn. Diff. Equat., 25 (2013), 1001-1026.       
27 E. Pratt, A. Léger and X. Zhang, Study of a transition in the qualitative behavior of a simple oscillator with Coulomb friction, Nonlinear Dynam., 74 (2013), 517-531.       
28 R. Prohens and A. E. Teruel, Canard trajectories in $3D$ piecewise linear systems, Discrete Contin. Dyn. Syst., 33 (2013), 4595-4611.       
29 M. A. Teixeira and P. R. da Silva, Regularization and singular perturbation techniques for non-smooth systems, Phys. D, 241 (2012), 1948-1955.       
30 J. Wang and D. Xiao, On the number of limit cycles in small perturbations of a class of hyper-elliptic Hamiltonian systems with one nilpotent saddle, J. Differential Equations, 250 (2011), 2227-2243.       
31 L. Wei, F. Liang and S. Lu, Limit cycle bifurcations near a generalized homoclinic loop in piecewise smooth systems with a hyperbolic saddle on a switch line, Appl. Math. Comput., 243 (2014), 298-310.       
32 L. Zhao, The perturbations of a class of hyper-elliptic Hamilton systems with a double homoclinic loop through a nilpotent saddle, Nonlinear Anal., 95 (2014), 374-387.       

Go to top